# SDR HNAA0600210

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 30,654 hours, 35,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN APPEARS STRONGEST IN COAT CLOSET.  SUSPECT P/A AMP CAUSING ODOR, OPS CHECK GOOD.
